• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

On a property of joint terminal distributions of locally integrable increasing processes and their compensators

Theory of Stochastic Processes. 2018. Vol. 23. No. 39 (2). P. 7-20.

In this paper we prove that a joint distribution of a locally integrable increasing process $X^{\circ}$ and its compensator $A^{\circ}$ at a terminal moment of time can be realized as a joint terminal distribution of another locally integrable increasing process $X^{\star}$ and its compensator $A^{\star}$, $A^{\star}$ being continuous.